In this work, Lie symmetry analysis for the time fractional third-order evolution (TOE) equation with Riemann–Liouville (RL) derivative is analyzed. We transform the time fractional TOE equation to nonlinear ordinary differential equation (ODE) of fractional order using its Lie point symmetries with a new dependent variable. In the reduced equation, the derivative is in Erdelyi–Kober (EK) sense. We obtain a kind of an explicit power series solution for the governing equation based on the power series theory. Using Ibragimov's nonlocal conservation method to time fractional partial differential equations (FPDEs), we compute conservation laws (CLs) for the TOE equation. Two dimensional (2D), three-dimensional (3D), and contour plots for the explicit power series solution are presented.

References

References
1.
Olver
,
P. J.
,
1986
,
Applications of Lie Groups to Differential Equations
,
Springer
,
New York
.
2.
Ovsiannikov
,
L. V.
,
1982
,
Group Analysis of Differential Equations
,
Academic Press
,
New York
.
3.
Lie
,
S.
,
1881
, “
On Integration of a Class of Linear Partial Differential Equations by Means of Definite Integrals
,”
Arch. Math. Logic
,
6
(
3
) pp.
328
368
.
4.
Bluman
,
G. W.
, and
Kumei
,
S.
,
1989
,
Symmetries and Differential Equations
,
Springer
,
New York
.
5.
Ibragimov
,
N. H.
,
1994
,
Handbook of Lie Group Analysis of Differential Equations
, Vol.
1
,
CRC Press
,
Boca Raton, FL
.
6.
Ibragimov
,
N. H.
,
1995
,
Handbook of Lie Group Analysis of Differential Equations
, Vol.
2
,
CRC Press
,
Boca Raton, FL
.
7.
Ibragimov
,
N. H.
,
1996
,
Handbook of Lie Group Analysis of Differential Equations
, Vol.
3
,
CRC Press
,
Boca Raton, FL
.
8.
Liu
,
H. Z.
, and
Geng
,
Y. X.
,
2013
, “
Symmetry Reductions and Exact Solutions to the Systems of Carbon Nanotubes Conveying Fluid
,”
J. Differ. Equations
,
254
(
5
), pp.
2289
2303
.
9.
Craddock
,
M.
, and
Lennox
,
K.
,
2012
, “
Lie Symmetry Methods for Multi-Dimensional Parabolic PDEs and Diffusions
,”
J. Differ. Equations
,
252
(
1
), pp.
56
90
.
10.
Kumar
,
S.
,
Singh
,
K.
, and
Gupta
,
R. K.
,
2012
, “
Painlevé Analysis, Lie Symmetries and Exact Solutions for (2 + 1)-Dimensional Variable Coefficients Broer-Kaup Equations
,”
Commun. Nonlinear Sci. Numer. Simul.
,
17
, pp.
1529
1541
.
11.
Inc
,
M.
,
Aliyu
,
A. I.
, and
Yusu
,
A.
,
2017
, “
Solitons and Conservation Laws to the Resonance Nonlinear Shrödinger's Equation With Both Spatio-Temporal and Inter-Modal Dispersions
,”
Int. J. Light Electron. Opt.
,
142
, pp.
509
552
.
12.
Inc
,
M.
,
Aliyu
,
A. I.
,
Yusuf
,
A.
, and
Baleanu
,
D.
,
2017
, “
New Solitary Wave Solutions and Conservation Laws to the Kudryashov-Sinelshchikov Equation
,”
Int. J. Light Electron. Opt.
,
142
, pp.
665
673
.
13.
Baleanu
,
D.
,
Inc
,
M.
,
Aliyu
,
A. I.
, and
Yusuf
,
A.
,
2017
, “
Optical Solitons, Nonlinear Self-Adjointness and Conservation Laws for the Cubic Nonlinear Shrödinger's Equation With Repulsive Delta Potential
,”
Superlattices Microstruct.
,
111
, pp. 549–555.
14.
Inc
,
M.
,
Aliyu
,
A. I.
, and
Yusuf
,
A.
,
2017
, “
Dark Optical, Singular Solitons and Conservation Laws to the Nonlinear Schrödinger's Equation With Spatio-Temporal Dispersion
,”
Mod. Phys. Lett. B
,
31
(
14
), p.
1750163
.
15.
Tchier
,
F.
,
Yusuf
,
A.
,
Aliyu
,
A. I.
, and
Inc
,
M.
,
2017
, “
Soliton Solutions and Conservation Laws for Lossy Nonlinear Transmission Line Equation
,”
Superlattices Microstruct.
,
107
, pp.
320
336
.
16.
Inc
,
M.
,
Aliyu
,
A. I.
, and
Yusuf
,
A.
,
2017
, “
Traveling Wave Solutions and Conservation Laws of Some Fifth-Order Nonlinear Equations
,”
Eur. Phys. J. Plus
,
132
(
5
), p.
224
.
17.
Tchier
,
F.
,
Aliyu
,
A. I.
,
Yusuf
,
A.
, and
Inc
,
M.
,
2017
, “
Dynamics of Solitons to the Ill-Posed Boussinesq Equation
,”
Eur. Phys. J. Plus
,
132
(
3
), p.
136
.
18.
Diethelm
,
K.
,
2010
,
The Analysis of Fractional Differential Equations
,
Springer
,
Berlin
.
19.
Miller
,
K. S.
, and
Ross
,
B.
,
1993
,
An Introduction to the Fractional Calculus and Fractional Differential Equations
,
Wiley
,
New York
.
20.
Podlubny
,
I.
,
1999
,
Fractional Differential Equations
,
Academic Press
,
San Diego, CA
.
21.
Oldham
,
K. B.
, and
Spanier
,
J.
,
1974
,
The Fractional Calculus
,
Academic Press
,
San Diego, CA
.
22.
Kiryakova
,
V.
,
1994
,
Generalised Fractional Calculus and Applications
(Pitman Research Notes in Mathematics Series), Vol.
301
, CRC Press, Boca Raton, FL.
23.
El-Sayed
,
A. M. A.
, and
Gaber
,
M.
,
2006
, “
The Adomian Decomposition Method for Solving Partial Differential Equations of Fractal Order in Finite Domains
,”
Phys. Lett. A
,
359
(
3
), pp.
175
182
.
24.
Chen
,
Y.
, and
An
,
H. L.
,
2008
, “
Numerical Solutions of Coupled Burgers Equations With Time- and Space-Fractional Derivatives
,”
Appl. Math. Comput.
,
200
(1), pp.
87
95
.
25.
Gazizov
,
R. K.
, and
Kasatkin
,
A. A.
,
2013
, “
Construction of Exact Solutions for Fractional Order Differential Equations by the Invariant Subspace Method
,”
Comput. Math. Appl.
,
66
(
5
), pp.
576
584
.
26.
Odibat
,
Z.
, and
Momani
,
S.
,
2008
, “
A Generalized Differential Transform Method for Linear Partial Differential Equations of Fractional Order
,”
Appl. Math. Lett.
,
21
(
2
), pp.
194
199
.
27.
Li
,
X.
, and
Chen
,
W.
,
2010
, “
Analytical Study on the Fractional Anomalous Diffusion in a Half-Plane
,”
J. Phys. A. Math. Theor.
,
43
(
49
), p.
495206
.
28.
He
,
J. H.
,
2000
, “
A Coupling Method of a Homotopy Technique and a Perturbation Technique for Non-Linear Problems
,”
Int. J. Non-Linear Mech.
,
35
(
1
), pp.
37
43
.
29.
Wu
,
G.
, and
Lee
,
E. W. M.
,
2010
, “
Fractional Variational Iteration Method and Its Application
,”
Phys. Lett. A
,
374
(
25
), pp.
2506
2509
.
30.
Zhang
,
S.
, and
Zhang
,
H. Q.
,
2011
, “
Fractional Sub-Equation Method and Its Applications to Nonlinear Fractional PDEs
,”
Phys. Lett. A
,
375
(
7
), pp.
1069
1073
.
31.
Guo
,
S.
,
Mei
,
L. Q.
,
Li
,
Y.
, and
Sun
,
Y. F.
,
2012
, “
The Improved Fractional Sub-Equation Method and Its Applications to the Space-Time Fractional Differential Equations in Fluid Mechanics
,”
Phys. Lett. A
,
376
(
4
), pp.
407
411
.
32.
Lu
,
B.
,
2012
, “
Bäcklund Transformation of Fractional Riccati Equation and Its Applications to Nonlinear Fractional Partial Differential Equations
,”
Phys. Lett. A
,
376
(28–29), pp.
2045
2048
.
33.
Jumarie
,
G.
,
2006
, “
Modified Riemann-Liouville Derivative and Fractional Taylor Series of Non Differentiable Functions Further Results
,”
Comput. Math. Appl.
,
51
(9–10), pp.
1367
1376
.
34.
Jumarie
,
G.
,
2010
, “
Cauchy's Integral Formula Via the Modified Riemann-Liouville Derivative for Analytic Functions of Fractional Order
,”
Appl. Math. Lett.
,
23
(
12
), pp.
1444
1450
.
35.
Sahadevan
,
R.
, and
Bakkyaraj
,
T.
,
2012
, “
Invariant Analysis of Time Fractional Generalized Burgers and Korteweg-de Vries Equations
,”
J. Math. Anal. Appl.
,
393
(
2
), pp.
341
347
.
36.
Wang
,
G. W.
,
Liu
,
X. Q.
, and
Zhang
,
Y. Y.
,
2013
, “
Lie Symmetry Analysis to the Time Fractional Generalized Fifth-Order KdV Equation
,”
Commun. Nonlinear Sci. Numer. Simul.
,
18
(
9
), pp.
2321
2326
.
37.
Gazizov
,
R. K.
,
Kasatkin
,
A. A.
, and
Lukashchuk
,
Y. S.
,
2007
, “
Continuous Transformation Groups of Fractional Differential Equations
,”
Vestn. USATU
,
9
, pp.
125
135
.
38.
Gazizov
,
R. K.
,
Kasatkin
,
A. A.
, and
Lukashchuk
,
S. Y.
,
2009
, “
Symmetry Properties of Fractional Diffusion Equations
,”
Phys. Scr.
,
136
, p. 014016.
39.
Buckwar
,
E.
, and
Luchko
,
Y.
,
1998
, “
Invariance of a Partial Differential Equation of Fractional Order Under the Lie Group of Scaling Transformations
,”
J. Math. Anal. Appl.
,
227
(
1
), pp.
81
97
.
40.
Djordjevic
,
V. D.
, and
Atanackovic
,
T. M.
,
2008
, “
Similarity Solutions to Nonlinear Heat Conduction and Burgers/Korteweg-de Vries Fractional Equations
,”
J. Comput. Appl. Math.
,
222
(2), pp.
701
714
.
41.
Liu
,
H. Z.
,
2013
, “
Complete Group Classifications and Symmetry Reductions of the Fractional Fifth-Order KdV Types of Equations
,”
Stud. Appl. Math.
,
131
(
4
), pp.
317
330
.
42.
Olver
,
P. J.
,
1993
,
Application of Lie Groups to Differential Equations
,
Springer-Verlag
,
New York
.
43.
Ibragimov
,
N. H.
,
1999
,
Elementary Lie Group Analysis and Ordinary Differential Equations
,
Wiley
,
Chichester, UK
.
44.
Adem
,
A. R.
, and
Khalique
,
C. M.
,
2012
, “
Symmetry Reductions, Exact Solutions and Conservation Laws of a New Coupled KdV System
,”
Commun. Nonlinear Sci. Numer. Simul.
,
17
(
9
), pp.
3465
3475
.
45.
Noether
,
E.
,
1971
, “
Invariante Variation Problems
,”
Transp. Theor. Stat. Phys.
,
1
(
3
), pp.
186
207
.
46.
Kara
,
A. H.
, and
Mahomed
,
F. M.
,
2006
, “
Noether-Type Symmetries and Conservation Laws Via Partial Lagrangians
,”
Nonlinear Dyn
,
45
(3–4), pp.
367
383
.
47.
Anco
,
S. C.
, and
Bluman
,
G. W.
,
2002
, “
Direct Construction Method for Conservation Laws of Partial Differential Equations. Part I: Examples of Conservation Law Classifications
,”
Eur. J. Appl. Math.
,
13
(5), pp.
545
566
.
48.
Ibragimov
,
N. H.
,
2007
, “
A New Conservation Theorem
,”
J. Math. Anal. Appl.
,
333
(1), pp.
311
328
.
49.
Calogero
,
F.
,
1987
, “
The Evolution Partial Differential Equation
,”
J. Math. Phys.
,
28
(
3
), pp.
538
555
.
50.
Daniel
,
M.
, and
Sahadevan
,
R.
,
1988
, “
On the Weak Painleve Property and Linearization of the Evolution Equation
,”
Phys. Lett. A
,
130
(
1
), pp.
19
21
.
51.
Kiryakova
,
V.
,
1994
,
Generalised Fractional Calculus and Applications
(Pitman Research Notes in Mathematics), Vol.
301
,
Wiley
,
Hoboken, NJ
.
52.
Wang
,
G. W.
, and
Xu
,
T. Z.
,
2014
, “
Invariant Analysis and Exact Solutions of Nonlinear Time Fractional Sharma-Tasso-Olver Equation by Lie Group Analysis
,”
Nonlinear Dyn.
,
76
(
1
), pp.
571
580
.
53.
Galaktionov
,
V. A.
, and
Svirshchevskii
,
S. R.
,
2006
,
Exact Solutions and Invariant Subspaces of Nonlinear Partial Differential Equations in Mechanics and Physics
,
CRC Press
,
Boca Raton, FL
.
54.
Qin
,
C. Y.
,
Tian
,
S. F.
,
Wang
,
X. B.
, and
Zhang
,
T. T.
,
2017
, “
Lie Symmetries, Conservation Laws and Explicit Solutions for Time Fractional Rosenau-Haynam Equation
,”
Commun. Theor. Phys.
,
67
(
2
), pp.
157
165
.
55.
Zhang
,
Y.
,
2017
, “
Lie Symmetry Analysis and Exact Solutions of General Time Fractional Fifth-Order Korteweg-de Vries Equation
,”
IAENG Int. J. Appl. Math.
,
47
(1), pp.
1
10
.http://www.iaeng.org/IJAM/issues_v47/issue_1/IJAM_47_1_10.pdf
56.
Rudin
,
W.
,
2004
,
Principles of Mathematic Analysis
,
China Machine Press
,
Beijing, China
.
57.
Wang
,
G.
,
Kara
,
A. H.
, and
Fakhar
,
K.
,
2015
, “
Symmetry Analysis and Conservation Laws for the Class of Time-Fractional Nonlinear Dispersive Equation
,”
Nonlinear Dyn.
,
82
(1–2), pp.
281
287
.
You do not currently have access to this content.